Volume 13, Issue 2
Fourier-Legendre Spectral Method for the Unsteady Navier-Stokes Equations

Jian Li & Ben-yu Guo

J. Comp. Math., 13 (1995), pp. 144-155

Published online: 1995-04

Preview Full PDF 162 1819
Export citation
  • Abstract

Fourier-Legendre spectral approximation for the unsteady Navier-Stokes equations is analyzed. The generalized stability and convergence are proved respectively.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-13-144, author = {}, title = {Fourier-Legendre Spectral Method for the Unsteady Navier-Stokes Equations}, journal = {Journal of Computational Mathematics}, year = {1995}, volume = {13}, number = {2}, pages = {144--155}, abstract = { Fourier-Legendre spectral approximation for the unsteady Navier-Stokes equations is analyzed. The generalized stability and convergence are proved respectively. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9257.html} }
TY - JOUR T1 - Fourier-Legendre Spectral Method for the Unsteady Navier-Stokes Equations JO - Journal of Computational Mathematics VL - 2 SP - 144 EP - 155 PY - 1995 DA - 1995/04 SN - 13 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9257.html KW - AB - Fourier-Legendre spectral approximation for the unsteady Navier-Stokes equations is analyzed. The generalized stability and convergence are proved respectively.
Jian Li & Ben-yu Guo. (1970). Fourier-Legendre Spectral Method for the Unsteady Navier-Stokes Equations. Journal of Computational Mathematics. 13 (2). 144-155. doi:
Copy to clipboard
The citation has been copied to your clipboard